Table of Contents
ISRN Applied Mathematics
Volume 2012 (2012), Article ID 290186, 6 pages
http://dx.doi.org/10.5402/2012/290186
Research Article

Probabilistic Solution of Rational Difference Equations System with Random Parameters

American University of the Middle East, Equaila City, Kuwait

Received 19 February 2012; Accepted 14 March 2012

Academic Editors: J. Kou and D. Kuhl

Copyright © 2012 Seifedine Kadry. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Seifedine Kadry, “Probabilistic Solution of Rational Difference Equations System with Random Parameters,” ISRN Applied Mathematics, vol. 2012, Article ID 290186, 6 pages, 2012. doi:10.5402/2012/290186